Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
A Penrose inequality for graphs over Kottler space
Authors: Ge, Y.; Wang, G.; Wu, J.; Xia, C.
Date of Publication (YYYY-MM-DD): 2014
Document Type: Article
ID: 708546.0
On a fully nonlinear Yamabe problem
Authors: Ge, Y.; Wang, G.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Annales Scientifiques de l'Ecole Normale Supérieure
Volume: 39
Issue / Number: 4
Start Page: 569
End Page: 598
Document Type: Article
ID: 304890.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.